# SDR SWAA2020083107965

- Difficulty date: August 11, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON SCUFF PLATE HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA / REPLACED SCUFF PLATE HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW AMM 53-11-01-420-801 B737-700
